# SDR AALA202304174352

- Difficulty date: April 4, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 25,864 hours, 12,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82411
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT ROW 10 ABC EMERGENCY AISLE LIGHT INOPERATIVE. REPLACED LIGHT ASSEMBLY PER AMM 33-51-18 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
